# SDR DALA2025051903803

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N524DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11207
- Aircraft time: 8,598 hours, 2,086 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5024 UPON DESCENT JFK FA'S REPORTED DIRTY SOCK BURNT RUBBER SMELL IN CABIN. NO PERCEPTABLE SMELL IN COCKPIT, APU OFF. CORRECTIVE ACTION: FOUND OIL PUDDLE BEHIND SPINNER OF #2 ENGINE. R/R FAN SHAFT COVER SEAL PER A321 AMM 72-15 (6862980)
